# SDR CALA2016062700381

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 55,839 hours, 19,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC IAW NDT PART 6, 51-00-00 PROCEDURE 23 AND EA 530-05878, REV D, STEP 4, 2.  FOUND CRACKS ON RT SKIN, STA 540 BETWEEN STR S-22R AND S-23R.  CRACK NOTED AT FWD ROW, 2ND HOLE AND CRACK NOTED ON AFT ROW 2ND HOLE.  REF FIG 2, SHEET 2 OF 2 OF THE EA NON-ROUTINE COMPLETE.
